# SDR SWAA2014091531968

- Difficulty date: September 11, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 34,897 hours, 20,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71707100SWA
- Part serial: 31004
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER LIGHTING BATTERY PACK FAILED LONG TEST.  R & R BATTERY PACK IAW MM.
